# SDR AALA202404088228

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 26,902 hours, 12,353 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKE OFF NOTICED ENGINE 1 AGENT 1 DISCHARGE PUSH BUTTON ILLUMINATED. NO ECAM MESSAGES ASSOCIATED. MAINENANCE PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE FIRE DETECTION UNIT PER AMM 26-12-34.
